# SDR MALA030162

- Difficulty date: February 19, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Engine: Ge CT79B
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Oil Temp Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE ON FLIGHT 3086, RT OIL TEMP PEGGED INFLIGHT.  FOLLOWED QRH ALL OTHER INDICATIONS NORMAL.  AIR RETURN TO MSP.  MAINTENANCE REPAIRED BROKEN WIRE AND REPLACED CANNON PLUG, OPS CHECKS GOOD.
